Anatoly Serdyuk
Anatoly Serdyuk
Leading researcher, department of Theory of functions, Institute of Mathematics NAS of Ukraine
Подтвержден адрес электронной почты в домене imath.kiev.ua - Главная страница
НазваниеПроцитированоГод
Direct and inverse theorems in the theory of approximation of functions in the space S p
AI Stepanets, AS Serdyuk
Ukrainian Mathematical Journal 54 (1), 126-148, 2002
24*2002
Classification of infinitely differentiable periodic functions
AI Stepanets, AS Serdyuk, AL Shidlich
Ukrainian Mathematical Journal 60 (12), 1982-2005, 2008
23*2008
Рiвномiрнi наближення класiв (ψ, β)–диференцiйовних функцiй лiнiйними методами
АС Сердюк, IВ Соколенко
Проблеми теорiї наближення функцiй та сумiжнi питання: Зб. праць Iнституту …, 2011
22*2011
Direct and Inverse Theorems in the Theory of Approximation of Functions in the Space S^ p
AS Serdyuk, OI Stepanets
Ukrains’ kyi Matematychnyi Zhurnal 54 (01), 106-124, 2002
192002
Approximation of classes of analytic functions by Fourier sums in uniform metric
AS Serdyuk
Ukrainian Mathematical Journal 57 (8), 1275-1296, 2005
18*2005
Порядкові оцінки найкращих наближень і наближень сумами Фур’є класів (ψ, β)-диференційовних функцій
УЗ Грабова, АС Сердюк
Український математичний журнал 65 (09), 1186-1197, 2013
16*2013
Exact values of Kolmogorov widths of classes of Poisson integrals
AS Serdyuk, VV Bodenchuk
Journal of Approximation Theory 173 (9), 89-109, 2013
162013
Approximation by Fourier sums and best approximations on classes of analytic functions
AI Stepanets’, AS Serdyuk
Ukrainian Mathematical Journal 52 (3), 433-456, 2000
162000
Приближение суммами Фурье и наилучшие приближения на классах аналитических функций
АИ Степанец, АС Сердюк
Приближение аналитических периодических функций, 60-92, 2000
15*2000
Наближення інтегралів Пуассона сумами Валле Пуссена
АС Сердюк
Український математичний журнал 56 (01), 97-107, 2004
142004
Approximation of Poisson integrals by de la Vallée Poussin sums
AS Serdyuk
Ukrainian Mathematical Journal 56 (1), 122-134, 2004
142004
Widths and best approximations for classes of convolutions of periodic functions
AS Serdyuk
Ukrainian Mathematical Journal 51 (5), 748-763, 1999
14*1999
Approximation of classes of analytic functions by de la Vall´ee Poussin sums in uniform metric
AS Serdyuk, IY Ovsii, AP Musienko
Rendiconti di Matematica 32 (1-2), 1-15, 2012
122012
On relationship between classes of-differentiable functions and Gevrey classes
AI Stepanets, AS Serdyuk, AL Shidlich
Ukrainian Mathematical Journal 61 (1), 171-177, 2009
122009
Widths in the space Sp of classes of functions defined by the moduli of continuity of their ψ-derivatives
AS Serdyuk
Extremal Problems in the Theory of Functions and Related Problems, 229-248, 2003
12*2003
Order estimates for the best approximations and approximations of the classes of infinitely differential functions by Fourier sums
AS Serdyuk, TA Stepanyuk
Approximation Theory of Functions and Related Problems, 255-282, 2013
112013
Approximation by interpolation trigonometric polynomials on classes of periodic analytic functions
AS Serdyuk
Ukrainian Mathematical Journal, 1-19, 2012
112012
Approximation of Poisson integrals by de la Valleé-Poussin sums in uniform and integral metrics
AS Serdyuk
Ukrainian Mathematical Journal 62 (12), 1941-1957, 2011
11*2011
On some new criteria for infinite differentiability of periodic functions
AS Serdyuk, AL Shydlich
Ukrainian Mathematical Journal 59 (10), 1569-1580, 2007
112007
Approximation of classes of analytic functions by Fourier sums in the metric of the space L p
AS Serdyuk
Ukrainian Mathematical Journal 57 (10), 1635-1651, 2005
112005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20